<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 44, No. 2) Next Issue >>
Bull. Korean Math. Soc. 2007 Vol. 44, No. 2, 203—383
Modules over the generalized centroid of semi-prime gamma rings
Mehmet Ali Ozturk and Hasret Yazarl
MSC numbers : 16N60, 16Y30, 16A76, 16Y99
Bull. Korean Math. Soc. 2007 Vol. 44, No. 2, 203—213
On NCI rings
Seo Un Hwang, Young Cheol Jeon, and Kwang Sug Park
MSC numbers : 16D25, 16E50, 16N40, 16N60, 16S36
Bull. Korean Math. Soc. 2007 Vol. 44, No. 2, 215—223
Galois groups of modules and inverse polynomial modules
Sangwon Park, Jinsun Jeong
MSC numbers : Primary 16E30; Secondary 13C11, 16D80
Bull. Korean Math. Soc. 2007 Vol. 44, No. 2, 225—231
Kucera group of circular units in function fields
Jaehyun Ahn and Hwanyup Jung
MSC numbers : 11R58, 11R29, 11R27
Bull. Korean Math. Soc. 2007 Vol. 44, No. 2, 233—239
Notes on a non-associative algebra with exponential eunctions II
Seul Hee Choi
MSC numbers : 17B40, 17B56
Bull. Korean Math. Soc. 2007 Vol. 44, No. 2, 241—246
Asymptotic normality of wavelet estimator of regression function
Han-Ying Liang and Yan-Yan Qi
MSC numbers : 62G05
Bull. Korean Math. Soc. 2007 Vol. 44, No. 2, 247—257
On number of ways to shell the $k$-dimensional trees
Gab-Byung Chae, MinSeok Cheong, and Sang-Mok Kim
MSC numbers : 05A16, 05A20
Bull. Korean Math. Soc. 2007 Vol. 44, No. 2, 259—263
Some popular wavelet distribution
Saralees Nadarajah
MSC numbers : 33C90, 62E99
Bull. Korean Math. Soc. 2007 Vol. 44, No. 2, 265—270
Additivity of Lie maps on operator algebras
Jia Qian and Pengtong Li
MSC numbers : 47B49
Bull. Korean Math. Soc. 2007 Vol. 44, No. 2, 271—279
Berezin transforms and Toeplitz operators on the weighted Bergman spaces of the half-plane
Si Ho Kang
MSC numbers : 47A15, 47B35
Bull. Korean Math. Soc. 2007 Vol. 44, No. 2, 281—290
Intuitionistic fuzzy $n$-normed linear space
S. Vijayabalaji, N. Thillaigovindan, and Y. B. Jun
MSC numbers : 03E55, 46S40, 03E72
Bull. Korean Math. Soc. 2007 Vol. 44, No. 2, 291—308
Cubic operator norm on $X_\lambda$ space
Soon-Mo Jung
MSC numbers : Primary 47A30, 47B38; Secondary 39B52
Bull. Korean Math. Soc. 2007 Vol. 44, No. 2, 309—313
Hybrid fixed point theory and existence of extremal solutions for perturbed neutral functional differential equations
Bapurao C. Dhage
MSC numbers : 47H10, 34A60
Bull. Korean Math. Soc. 2007 Vol. 44, No. 2, 315—330
Nesting polynomials in infinite radicals
Peter J. Humphries
MSC numbers : 11A99
Bull. Korean Math. Soc. 2007 Vol. 44, No. 2, 331—336
On nonsingular Embry quartic moment problem
Chunji Li and Xiaoyun Sun
MSC numbers : Primary 47A57, 44A60; Secondary 15A57, 47A20
Bull. Korean Math. Soc. 2007 Vol. 44, No. 2, 337—350
Perturbation of nonharmonic Fourier series and nonuniform sampling theorem
Hee Chul Pak and Chang Eon Shin
MSC numbers : 94A20
Bull. Korean Math. Soc. 2007 Vol. 44, No. 2, 351—358
Intuitionistic fuzzy sets in gamma-semigroups
Mustafa Uc{c}kun, Mehmet Ali Ozturk, and Young Bae Jun
MSC numbers : 03E72, 03F55, 20M12, 20M99
Bull. Korean Math. Soc. 2007 Vol. 44, No. 2, 359—367
A Weierstrass semigroup at a pair of inflection points on a smooth plane curve
Eunju Kang and Seon Jeong Kim
MSC numbers : 14H55, 14H51, 14H45, 14G50
Bull. Korean Math. Soc. 2007 Vol. 44, No. 2, 369—378
An affine model of $X_0(mn)$
SoYoung Choi and Ja Kyung Koo
MSC numbers : 11F11, 14H50
Bull. Korean Math. Soc. 2007 Vol. 44, No. 2, 379—383

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd